# SDR QXEA2013010200001

- Difficulty date: January 2, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 27,624 hours, 28,423 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Part number: 88Z6819001
- Part serial: 0908102
- Condition: Malfunctioned
- Location: Aileron Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB WITH AUTO PILOT OFF, AILERON TRIM RUNAWAY, LEFT WING DOWN WHEN LWD SELECTED. RETURNED TO FIELD, LANDING UNEVENTFUL. COMPLIED WITH OPS TEST OF AILERON TRIM SYS IAW AMM 27-13-00-710-802.  FOUND LOWER TRIM BUTTON INTERMITTENTLY STICKS DOWN WHEN PRESSED.  R & R AILERON/ RUDDER CONTROL PANEL IAW AMM 27-13-16-000-801/400-801.  ALL OPS CHECKED GOOD.  PERFORMED GVI OF AILERONS AND TRIM TABS WITH NO DEFECTS NOTED.  NO FURTHER DEFECTS.  RETURNED TO SERVICE.
